HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0101002601.pdf67KbAdobe PDF
Title: Centroaffine minimal surfaces whose centroaffine curvature and Pick function are constants
Authors: Fujioka, Atsushi
Issue Date: May-2010
Publisher: Elsevier
Citation: Journal of mathematical analysis and applications
Volume: 365
Issue: 2
Start Page: 694
End Page: 700
DOI: 10.1016/j.jmaa.2009.12.002
Language: eng
Text Version: author
Rights: Copyright © 2010 Elsevier Inc. All rights reserved
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback